About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 908768, 11 pages
http://dx.doi.org/10.1155/2013/908768
Research Article

On the Multispecies Delayed Gurtin-MacCamy Model

1Faculty of Computer Science, Bialystok University of Technology, Ulica Wiejska 45A, 15-351 Białystok, Poland
2Faculty of Mathematics and Computer Science, Jagiellonian University, Ulica Łojasiewicza 6, 30-348 Kraków, Poland

Received 8 November 2012; Revised 9 March 2013; Accepted 29 March 2013

Academic Editor: Carlos Vazquez

Copyright © 2013 Anna Poskrobko and Antoni Leon Dawidowicz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The paper deals with the description of multispecies model with delayed dependence on the size of population. It is based on the Gurtin and MacCamy model. The existence and uniqueness of the solution for the new problem of populations dynamics are proved, as well as the asymptotical stability of the equilibrium age distribution.